MAUDE Adverse Event Report: COOK INC ADVANCE 18 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COOK INC ADVANCE 18 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number PTA4-18-150-3-6
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
 
Event or Problem Description
The following information was reported: during an intervention on the left femoral artery procedure, the user placed the advance 18 lp low profile balloon catheter in order to dilate the artery.There was an attempt to inflate the balloon, but the balloon would not take shape and the user could not achieve significant atms (atmospheres).The balloon was removed and the user attempted to blow it up on the table top, but contrast sprayed out of the side of the balloon.There did not seem to be a rupture.The procedure was completed with "great result" with another balloon.There were no reported serious injuries to the patient.

Brand Name
ADVANCE 18 LP LOW PROFILE BALLOON CATHETER
Common Device Name
LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7747100
Report Number1820334-2018-02383
Device Sequence Number19271637
Product Code LIT
UDI-Device Identifier10827002343204
UDI-Public(01)10827002343204(17)190223(10)6755331
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2019
Device Catalogue NumberPTA4-18-150-3-6
Device Lot Number6755331
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1